# SDR SIMA20150914002

- Difficulty date: September 14, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 41,775 hours, 34,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY STRIP FLOOR PROX LIGHT ROW 9 IS INOPERATIVE.  R & R ROW 9 FLOOR EMER LIGHT STRIP IAW AMM 33-50-12.  OPERATIONS CHECKED GOOD.
